# SDR 2007FA0000157

- Difficulty date: February 12, 2007
- Submitted: February 22, 2007
- Operation: General aviation
- Aircraft: N7711D
- Make and model: Cessna U206F
- Aircraft serial: U20603170
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC63139
- Condition: Cracked
- Location: Engine
- Part time: 10,226 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED CYLINDER BETWEEN 2ND AND 3RD FIN IB OF UPPER SPARK PLUG ORIENTED DOWN SIDE OF CYL HEAD.  LARGE NEAR SEPARATION.  (K)
